Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2008, Article ID 621672, 19 pages
http://dx.doi.org/10.1155/2008/621672
Research Article

Distributed Control of the Generalized Korteweg-de Vries-Burgers Equation

Department of Mathematics and Computer Science, Kuwait University, P.O. Box 5969, Safat 13060, Kuwait

Received 24 January 2008; Accepted 10 May 2008

Academic Editor: Giuseppe Rega

Copyright © 2008 Nejib Smaoui and Rasha H. Al-Jamal. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Nejib Smaoui and Rasha H. Al-Jamal, “Distributed Control of the Generalized Korteweg-de Vries-Burgers Equation,” Mathematical Problems in Engineering, vol. 2008, Article ID 621672, 19 pages, 2008. https://doi.org/10.1155/2008/621672.